Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am taking an antibiotic for a tooth infection can

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12509 Questions
Question
I am taking an antibiotic for a tooth infection can that delay my period? My period was supposed to start Monday but hasn’t come yet, I am having some pregnancy symptoms I’m very tired have had a headache for a week but got a negative pregnancy test today is that too early to test ? I guess my question is is the antibiotic making me miss my period or could I be pregnant
Posted Wed, 6 Dec 2017 in Medicines and Side Effects
 
 
Answered by Dr. Rakhi Tayal 9 minutes later
Brief Answer:
Can be due to weakness.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
An antibiotic is not likely to cause a delay in the periods. The weakness due to the infection can cause a delay. Your period has to be overdue by 4-5 days to get a positive pregnancy test. It is too early now. Do wait for your periods and repeat the test after 3 days in case the periods do not start.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor